# SDR AUS20030330

- Difficulty date: March 13, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Rroyce RB211524*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Strip
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT THRUST REVERSER BULLNOSE STRIP MISSING. THRUST REVERSER METALSEAL STRIP DAMAGED. DAMAGE TO NR 4 AND 9 BLOCKER DOORS AND NR 4, 5, 6 AND 7 CASCADES.
